Advanced search

Bell-type inequalities for parametric families of triangular norms

(2004) KYBERNETIKA. 40(1). p.89-106
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Janssens, Saskia, Bernard De Baets, and Hans De Meyer. 2004. “Bell-type Inequalities for Parametric Families of Triangular Norms.” Kybernetika 40 (1): 89–106.
APA
Janssens, Saskia, De Baets, B., & De Meyer, H. (2004). Bell-type inequalities for parametric families of triangular norms. KYBERNETIKA, 40(1), 89–106.
Vancouver
1.
Janssens S, De Baets B, De Meyer H. Bell-type inequalities for parametric families of triangular norms. KYBERNETIKA. KYBERNETIKA; 2004;40(1):89–106.
MLA
Janssens, Saskia, Bernard De Baets, and Hans De Meyer. “Bell-type Inequalities for Parametric Families of Triangular Norms.” KYBERNETIKA 40.1 (2004): 89–106. Print.
@article{291589,
  author       = {Janssens, Saskia and De Baets, Bernard and De Meyer, Hans},
  issn         = {0023-5954},
  journal      = {KYBERNETIKA},
  language     = {eng},
  number       = {1},
  pages        = {89--106},
  publisher    = {KYBERNETIKA},
  title        = {Bell-type inequalities for parametric families of triangular norms},
  volume       = {40},
  year         = {2004},
}

Web of Science
Times cited: